# SDR AALA202311074106

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 67,155 hours, 27,919 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LANDING GEAR INDICATION LIGHT DISAGREE. AIRCRAFT DIVERTED AND LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. REPLACED LIGHT ASSEMBLIES (L2) LEFT GEAR (AALA202311064106), NOSE GEAR (L6) ON P2-3 (AALA202311078200), AND NOSE GEAR (L1001) ON P5 (AALA202311072959). OPERTIONAL CHECK GOOD. PER AMM 33-18-00.
